# SDR DALA2025050803575

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 88,203 hours, 28,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 EXIT LIGHT ABOVE L2 DOOR WAS BUMPED UP INTO THE CEILING PANELS. CORRECTIVE ACTION: RESECURED EXIT SIGN LENS ABOVE L2 DOOR. (6368696)
